Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the spectra of semi-normal operators


Author: C. R. Putnam
Journal: Trans. Amer. Math. Soc. 119 (1965), 509-523
MSC: Primary 47.10; Secondary 47.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0185446-5
MathSciNet review: 0185446
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. K. Berberian, Introduction to Hilbert space, Oxford Univ. Press, New York, 1961. MR 0137976 (25:1424)
  • [2] P. R. Halmos, Introduction to Hilbert space, Chelsea, New York, 1951.
  • [3] P. Hartman and A. Wintner, The spectra of Toeplitz's matrices, Amer. J. Math. 76 (1954), 867-882. MR 0073859 (17:499a)
  • [4] W. Koppelman and J. Pincus, Spectral representations for finite Hilbert transformations, Math. Z. 71 (1959), 399-407. MR 0107144 (21:5869)
  • [5] C. R. Putnam, On commutators and Jacobi matrices, Proc. Amer. Math. Soc. 7 (1956), 1026-1030. MR 0082082 (18:495d)
  • [6] -, On semi-normal operators, Pacific J. Math. 7 (1957), 1649-1652. MR 0093710 (20:233)
  • [7] -, Commutators and absolutely continuous operators, Trans. Amer. Math. Soc. 87 (1958), 513-525. MR 0100226 (20:6659)
  • [8] -, On Toeplitz matrices, absolute continuity, and unitary equivalence, Pacific J. Math. 9 (1959), 837-846. MR 0109297 (22:183)
  • [9] -, Commutators, absolutely continuous spectra, and singular integral operators, Amer. J. Math. 86 (1964), 310-316. MR 0164253 (29:1552)
  • [10] F. Riesz and B. Sz-Nagy, Functional analysis, Ungar, New York, 1955. MR 0071727 (17:175i)
  • [11] J. G. Stampfli, Hyponormal operators, Pacific J. Math. 12 (1962), 1453-1458. MR 0149282 (26:6772)
  • [12] M. H. Stone, Linear transformations in Hilbert space and their applications to analysis, Amer. Math. Soc. Colloq. Publ. Vol. 15, Amer. Math. Soc., Providence, R. I., 1932. MR 1451877 (99k:47001)
  • [13] A. Wintner, Zur Theorie der beschränkten Bilinearformen, Math. Z. 30 (1929), 228-282. MR 1545057

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.10, 47.40

Retrieve articles in all journals with MSC: 47.10, 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0185446-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society